Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Post angioplasty to coronary artery. On aspirin, clopidigrel, bisopralol, nicorandil and atrostatin. Felt dizzy, hot and tingly

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 1257 Questions
im four weeks post angioplasty to my rt coronary meds are aspirin 75mg od.. clopidigrel 75mg od.. bisopralol 1.25 od.. nicorandil 10mg bd..atrostatin 80mg nocte.. was out y;day walking the dog and suddenly became very dizzy my whole body went v v hot and tingly I thought I was going 2 pass out it was also associated with a strong feeling of doom. it went on for about 2hrs but was lessening in duration and severity.

Posted Wed, 9 Oct 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 31 minutes later
Brief Answer:
Please visit ER

Detailed Answer:
Dear Madam
Please see your doctor in Emergency room (ER) at once. Since it is only 4 weeks into the angioplasty, the most dreadful complication of angioplasty i.e. stent thrombosis can happen. This is something which definitely should be ruled out. The sudden blocked of right coronary artery may result in complete heart block/ abnormally low heart rate and can have similar features. However since this can be ensured historically, you must visit your ER for evaluation.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor